# SDR SWAA2016090755549

- Difficulty date: September 6, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 35,646 hours, 20,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXTERIOR EMERGENCY LIGHT INOPERATIVE.  R & R THE LIGHT IAW AMM.
